MathSciNet Relay Station
MathSciNet bibliographic data
MR1662463 (99i:81028) 81Q05
Dong, Shi-Hai; Ma, Zhong-Qi Exact solutions to the Schrödinger equation for the potential $V(r)=ar\sp 2+br\sp {-4}+cr\sp {-6}$ in two dimensions. J. Phys. A 31 (1998), no. 49, 9855–9859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement